# SDR 2017FA0000470

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: General aviation
- Aircraft: N5266G
- Make and model: Cessna T206H
- Aircraft serial: T20608948
- Aircraft time: 452 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Separator
- Part number: 155016728
- Condition: Cracked
- Location: Engine
- Part time: 452 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ADJACENT TO WELD ON BOTTOM OF OIL SEPARATOR.
